Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED MELKER; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED MELKER; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
G32193
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Balloon in cricothyrotomy kit would not inflate.
New Search
Submit an Adverse Event Report
Brand Name
MELKER
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
10343585
Report Number
10343585
Device Sequence Number
11602709
Product Code
JOH
UDI-Device Identifier
00827002321939
UDI-Public
(01)00827002321939
Combination Product (Y/N)
N
Initial Reporter State
MA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/24/2020
Report Date
(Section F)
07/24/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
G32193
Device Catalogue Number
C-TCCSB-500-UNI
Device Lot Number
9601065
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/30/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/24/2020